# SDR SWAA2025051956585

- Difficulty date: April 18, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 59,626 hours, 38,699 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY WATER TANK SUPPORT BRACKET BS 947 LBL 10 WL 179 IS CRACKED<[01] REMOVED AND REPLACED NEW SUPPORT BRACKET IAW SRM 51-40-02-0G-0 AND DWG 149A8103 REV:A.;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
